MathSciNet Relay Station
MathSciNet bibliographic data
MR1459136 (98e:57022) 57M50 (20F32 57N10)
Long, D. D.; Reid, A. W. Simple quotients of hyperbolic $3$-manifold groups. Proc. Amer. Math. Soc. 126 (1998), no. 3, 877–880.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement